# SDR C2XA04BT019

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 3,700 hours, 3,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P1097
- Condition: Faulty
- Location: Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, MELTING PLASTIC ODOR FOLLOWED BY BLEED NR 2 OVERHEAT WHILE IN ICING CONDITIONS.  MAINTENANCE PERFORMED FIM TASK 36-11-00-810-803A, REMOVED AND REPLACED FAN AIR VALVE FILTER IAW EMB145 MM 36-11-03.  PERFORMED OPS CHECK IAW EC3610-01062 STEPS 2.4 THROUGH 2.12.  NO BURNING SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
